Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBell, Francis Ken_UK
dc.contributor.authorCvetkovic, Dragosen_UK
dc.contributor.authorRowlinson, Peteren_UK
dc.contributor.authorSimic, Slobodan Ken_UK
dc.description.abstractLet G be a connected graph whose least eigenvalue λ(G) is minimal among the connected graphs of prescribed order and size. We show first that either G is complete or λ(G) is a simple eigenvalue. In the latter case, the sign pattern of a corresponding eigenvector determines a partition of the vertex set, and we study the structure of G in terms of this partition. We find that G is either bipartite or the join of two graphs of a simple form.en_UK
dc.relationBell FK, Cvetkovic D, Rowlinson P & Simic SK (2008) Graphs for which the least eigenvalue is minimal, I. Linear Algebra and Its Applications, 429 (1), pp. 234-241.
dc.rightsMade available under an Elsevier Open Archive user license: Articles published under an Elsevier user license are protected by copyright and may be used for non-commercial purposes. Users may access, download, copy, display, redistribute, adapt, translate, text mine and data mine the articles provided that users: •Cite the article using an appropriate bibliographic citation (i.e. author(s), journal, article title, volume, issue, page numbers, DOI and the link to the definitive published version on ScienceDirect) •Use the article for non- commercial purposes •Maintain the integrity of the article •Retain copyright notices and links to these terms and conditions so it is clear to other users what can and cannot be done with the article •Ensure that, for any content in the article that is identified as belonging to a third party, any re-use complies with the copyright policies of that third party This is a non commercial license where the use of published articles for commercial purposes is prohibited.en_UK
dc.subjectGraph spectrumen_UK
dc.subjectLargest eigenvalueen_UK
dc.subjectLeast eigenvalueen_UK
dc.subjectNested split graphen_UK
dc.titleGraphs for which the least eigenvalue is minimal, Ien_UK
dc.typeJournal Articleen_UK
dc.citation.jtitleLinear Algebra and its Applicationsen_UK
dc.type.statusVoR - Version of Recorden_UK
dc.contributor.affiliationUniversity of Stirlingen_UK
dc.contributor.affiliationUniversity of Belgradeen_UK
dc.contributor.affiliationMathematical Institute SANUen_UK
rioxxterms.typeJournal Article/Reviewen_UK
local.rioxx.authorBell, Francis K|en_UK
local.rioxx.authorCvetkovic, Dragos|en_UK
local.rioxx.authorRowlinson, Peter|0000-0003-4878-3203en_UK
local.rioxx.authorSimic, Slobodan K|en_UK
local.rioxx.projectInternal Project|University of Stirling|
local.rioxx.filenamegraphs for which.pdfen_UK
Appears in Collections:Computing Science and Mathematics Journal Articles

Files in This Item:
File Description SizeFormat 
graphs for which.pdfFulltext - Published Version130.34 kBAdobe PDFView/Open

This item is protected by original copyright

Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

The metadata of the records in the Repository are available under the CC0 public domain dedication: No Rights Reserved

If you believe that any material held in STORRE infringes copyright, please contact providing details and we will remove the Work from public display in STORRE and investigate your claim.